# SDR SWAA2021021542100

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CRACKED AT BS277-294 BL0 WL208 / REMOVED CRACKED FLOOR SUPPORT; LOCATED DRILLED UP NEW FLOOR SUPPORT AND INSTALLED AT BS277-294; BL0; WL208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND REFERENCE BOEING DWG 141A5400.
